# SDR SWAA2022091352662

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 63,243 hours, 37,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE SKIRT STIFF AND HARD TO CLOSE / [01] R/R L-2 SLIDE AS PER AMM 25-66-01
